MAUDE Adverse Event Report: TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TXB TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-3003-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A user reported that a patient developed an infection sometime after treatment with a tenex health device.The cause of the infection is unclear.The user did not imply that the infection was due to the device or treatment.He noted that it could be due to patient compliance or post-procedure care.The patient was treated with antibiotics.
 
Additional Manufacturer Narrative
The procedure / incident date was not reported, so the date of reporting on (b)(6) 2021 was entered for the incident date.Review of production records did not reveal any anomalies or issues that could be related to the reported incident.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Follow-up report #01.Additional information was reported.The incident date was provided.User suspected that the patient infection may have been related to a thermal burn in tissue during the procedure with the tenex health device.Also, the patient may have had diabetes mellitus type 2 and another autoimmune disease.

Brand Name
TXB TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
Manufacturer (Section G)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630
Manufacturer Contact
david vancelette
26902 vista terrace
lake forest, CA 92630
9492380822
MDR Report Key13115436
Report Number1000135560-2021-00062
Device Sequence Number19988696
Product Code LFL
UDI-Device Identifier00857156006093
UDI-Public(01)00857156006093(10)2232101(17)230811
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model Number554-3003-001
Device Catalogue Number554-3003-001
Device Lot Number2232101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date12/29/2021
Supplement Report FDA Received Date06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown